# SDR UALA2011082204497

- Difficulty date: August 22, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 75,077 hours, 21,754 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIPMENT OVHT EICAS ACCOMPANIED BY OVHT LIGHT.  SWITCHED TO ALTN COOLING AND LIGHTS EXTINGUISH.  REPLACED EQUIPMENT COOLING AIR FILTER.  SWITCHED EQUIPMENT COOLING SWITCH TO NORMAL POSITION, NO EICAS MESSAGES.  OP CHECKS GOOD.
